National Changhua University of Education Institutional Repository : Item 987654321/8913
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19052706      在线人数 : 269
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8913

题名: Mathematical Programming with System of Equilibrium Constraints
作者: L.J .Lin
贡献者: 數學系
关键词: Mathematical program (resp. bilevel problem, semi-infinite problem)
with system of equilibrium constraints
;Concave (resp. convex) multivalued map;Upper (resp. lower) semicontinuous multivalued map
日期: 2007-02
上传时间: 2011-05-10T06:49:36Z
出版者: Springer Verlag
摘要: In this paper, we study the mathematical program with system of equilibrium
constraints. This problem contains bilevel program with system of equilibrium
constraints, semi-infinite program with system of equilibrium constraints, mathematical
program with Nash equilibrium constraints, mathematical program with system
of mixed variational like inequalities constraints. We establish the existence theorems
of mathematical program with system of equilibrium constraints under various
assumptions.
關聯: Journal of Global Optimization, 37(2):275-286
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
202010210024.pdf177KbAdobe PDF569检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈